Alert archive / New Mexico / Wind Advisories in 2023
Wind Advisory 13, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Feb 19, 2023, 1:13 PM MST for Colfax County, Mora County, San Miguel County, New Mexico. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2023, 1:13 PM MST (20:13 UTC)
- Expired
- Feb 19, 2023, 6:00 PM MST
- In force
- 5 hr
- Issued by
- NWS Albuquerque, NM
Counties Colfax County, NM, Mora County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 189 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.2 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1893 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
541 WWUS75 KABQ 192013 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 113 PM MST Sun Feb 19 2023 NMZ228-200100- /O.NEW.KABQ.WI.Y.0013.230219T2013Z-230220T0100Z/ /O.CON.KABQ.HW.W.0008.230220T0100Z-230220T1200Z/ Far Northeast Highlands- 113 PM MST Sun Feb 19 2023 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM MST MONDAY... * WHAT...For the Wind Advisory, west winds 25 to 35 mph with gusts up to 55 mph. For the High Wind Warning, west winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Far Northeast Highlands. * WHEN...For the Wind Advisory, until 6 PM MST this evening. For the High Wind Warning, from 6 PM this evening to 5 AM MST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles along I-25. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ215-200100- /O.CON.KABQ.HW.W.0008.230220T0100Z-230221T0000Z/ East Slopes Sangre de Cristo Mountains- 113 PM MST Sun Feb 19 2023 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM MST MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...East Slopes Sangre de Cristo Mountains. * WHEN...From 6 PM this evening to 5 PM MST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ227-200100- /O.CON.KABQ.HW.W.0008.230220T0100Z-230220T1200Z/ Johnson and Bartlett Mesas Including Raton Pass- 113 PM MST Sun Feb 19 2023 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM MST MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Johnson and Bartlett Mesas Including Raton Pass. * WHEN...From 6 PM this evening to 5 AM MST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles along I-25. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ229-200100- /O.NEW.KABQ.WI.Y.0013.230219T2013Z-230220T0100Z/ Northeast Highlands- 113 PM MST Sun Feb 19 2023 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Northeast Highlands. * WHEN...Until 6 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 11
2 follow-up statements
651 WWUS75 KABQ 192122 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 222 PM MST Sun Feb 19 2023 NMZ228-200100- /O.CON.KABQ.HW.W.0008.230220T0100Z-230220T1200Z/ /O.CON.KABQ.WI.Y.0013.000000T0000Z-230220T0100Z/ Far Northeast Highlands- 222 PM MST Sun Feb 19 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM MST MONDAY... * WHAT...For the Wind Advisory, west winds 25 to 35 mph with gusts up to 55 mph. For the High Wind Warning, west winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Far Northeast Highlands. * WHEN...For the Wind Advisory, until 6 PM MST this evening. For the High Wind Warning, from 6 PM this evening to 5 AM MST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles along I-25. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ215-200100- /O.CON.KABQ.HW.W.0008.230220T0100Z-230221T0000Z/ East Slopes Sangre de Cristo Mountains- 222 PM MST Sun Feb 19 2023 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM MST MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...East Slopes Sangre de Cristo Mountains. * WHEN...From 6 PM this evening to 5 PM MST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ227-200100- /O.CON.KABQ.HW.W.0008.230220T0100Z-230220T1200Z/ Johnson and Bartlett Mesas Including Raton Pass- 222 PM MST Sun Feb 19 2023 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM MST MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Johnson and Bartlett Mesas Including Raton Pass. * WHEN...From 6 PM this evening to 5 AM MST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles along I-25. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ229-200100- /O.NEW.KABQ.WI.Y.0014.230220T1600Z-230221T0100Z/ /O.CON.KABQ.WI.Y.0013.000000T0000Z-230220T0100Z/ Northeast Highlands- 222 PM MST Sun Feb 19 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM MST MONDAY... * WHAT...For the first Wind Advisory, west winds 25 to 35 mph with gusts up to 50 mph. For the second Wind Advisory, west winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Northeast Highlands. * WHEN...For the first Wind Advisory, until 6 PM MST this evening. For the second Wind Advisory, from 9 AM to 6 PM MST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ NMZ223-226-232>237-239-240-200100- /O.NEW.KABQ.WI.Y.0014.230220T1600Z-230221T0100Z/ Central Highlands-South Central Mountains-Eastern San Miguel County-Guadalupe County-Quay County-Curry County-Roosevelt County- De Baca County-Eastern Lincoln County-Southwest Chaves County- 222 PM MST Sun Feb 19 2023 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM MST MONDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Central Highlands, Eastern Lincoln County, South Central Mountains, Curry County, De Baca County, Guadalupe County, Quay County, Roosevelt County, Eastern San Miguel County, and Southwest Chaves County. * WHEN...From 9 AM to 6 PM MST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 11
836 WWUS75 KABQ 200052 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 552 PM MST Sun Feb 19 2023 NMZ228-201200- /O.EXP.KABQ.WI.Y.0013.000000T0000Z-230220T0100Z/ /O.CON.KABQ.HW.W.0008.230220T0100Z-230220T1200Z/ Far Northeast Highlands- 552 PM MST Sun Feb 19 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Far Northeast Highlands. * WHEN...Until 5 AM MST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles on I-25. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ229-201200- /O.EXP.KABQ.WI.Y.0013.000000T0000Z-230220T0100Z/ /O.CON.KABQ.WI.Y.0014.230220T1600Z-230221T0100Z/ Northeast Highlands- 552 PM MST Sun Feb 19 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM MST MONDAY... ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Northeast Highlands. * WHEN...From 9 AM to 6 PM MST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways, including I-25. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ NMZ215-201200- /O.CON.KABQ.HW.W.0008.230220T0100Z-230221T0000Z/ East Slopes Sangre de Cristo Mountains- 552 PM MST Sun Feb 19 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... * WHAT...West winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...East Slopes Sangre de Cristo Mountains. * WHEN...Until 5 PM MST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ227-201200- /O.CON.KABQ.HW.W.0008.230220T0100Z-230220T1200Z/ Johnson and Bartlett Mesas Including Raton Pass- 552 PM MST Sun Feb 19 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... * WHAT...West winds 35 to 45 mph with gusts up to 60 mph expected. * WHERE...Johnson and Bartlett Mesas Including Raton Pass. * WHEN...Until 5 AM MST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ223-226-232>237-239-240-201200- /O.CON.KABQ.WI.Y.0014.230220T1600Z-230221T0100Z/ Central Highlands-South Central Mountains-Eastern San Miguel County-Guadalupe County-Quay County-Curry County-Roosevelt County- De Baca County-Eastern Lincoln County-Southwest Chaves County- 552 PM MST Sun Feb 19 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM MST MONDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Central Highlands, Eastern Lincoln County, South Central Mountains, Curry County, De Baca County, Guadalupe County, Quay County, Roosevelt County, Eastern San Miguel County, and Southwest Chaves County. * WHEN...From 9 AM to 6 PM MST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on north to south oriented roadways. * ADDITIONAL DETAILS...Patchy areas of blowing dust will be possible. This may locally reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 34
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 19, 10:29 AM MST, 2 hours 44 minutes earlier.
Area forecast discussion, Feb 19, 10:29 AM MST, 2 hours 44 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1029 AM MST Sun Feb 19 2023 ...New AVIATION... .SYNOPSIS... Issued at 145 AM MST Sun Feb 19 2023 While the calendar still reads February, the weather pattern will mimic late March with several back-to-back windy days expected. Strong and gusty winds will be concentrated in northeastern New Mexico today and tonight before focusing across east central parts of the state on Monday and then expanding over more of the eastern half of the Land of Enchantment on Tuesday. Rain and mountain snow showers will periodically creep up from Old Mexico into southern portions of New Mexico today, Monday and Tuesday while additional activity occasionally redevelops over the northern and central mountains of the state. By Wednesday, a vast and very powerful low pressure system over the western U.S. will usher in strong to damaging winds across all of northern and central New Mexico with many areas expected to observe gusts of 50 to 70 mph. In addition to the very gusty winds on Wednesday, rain and snow will increase over western and central parts of the state where temperatures will cool back below normal again. Expect lots of blowing dust in the plains and blowing snow in mountainous locations Wednesday. Thereafter, winds will not be nearly as strong, but breezy to windy conditions will still persist through the end of the week. && .SHORT TERM... (Today through Monday) Issued at 145 AM MST Sun Feb 19 2023 High winds continue to stream over the Sangre de Cristo Mountains early this morning, with very evident mountain wave activity on water vapor imagery. However, winds at the surface seem to have calmed, at least at Raton. Will let the current High Wind Warnings expire at 5am as mountain wave activity is expected to subside or weaken through the morning hours. Otherwise, New Mexico remains ahead of an analyzed 552dm H5 closed low off the Baja Peninsula, and downstream of an upper level trough axis draped over NV/UT/ID. The closed low is spinning a plume of sub-tropical moisture into the desert southwest region, which is expected to rise PWs well above normal to the 90th percentile between now and Monday. Showers of mostly rain will enter southern portions of the forecast area, Catron, Socorro, and Lincoln County late today and tonight. Snow levels will remain high given the relatively warm source region, staying mainly above 9.5K feet. A few stray sprinkles and showers will reach as far north as ABQ. Drier and clearer skies will favor the Four Corners area. Further north, the upper level trough will swing across the CO Rockies bringing a scattered mix of valley rain and mountain snow to northern NM. Accumulations will be rather light, and the bigger impacts will be wind related. Elevated winds aloft coupled with daytime mixing and a modest 1006mb lee surface low along the CO border could bring some wind advisory level winds to the northeastern plains this afternoon. Wind potential strengthens past sunset as H7 winds of 50kts return, coupled with increased potential for mountain wave activity once again along the Sangre de Cristo Mountains to the I-25 corridor near Raton. Will lean forward and issue a new set of High Wind Warnings for this threat tonight into early Monday morning. The tight pressure gradient remains well into Monday along the northern Sangre de Cristo Mountains. Will keep the High Wind Warning going through all of Monday for the east slopes of the Sangre de Cristo Mountains as a result given the potential of 50- 55kt gusts continuing there all day. Vertical mixing and a 1002mb surface low over southeastern CO looks to spread these windy conditions to the eastern plains Monday afternoon where more wind advisories look likely. Winds look to subside by Monday evening heading into the start of the Long Term period. && .LONG TERM... (Monday night through Saturday) Issued at 145 AM MST Sun Feb 19 2023 The eastern Pacific low will finally approach the Baja peninsula late Monday night, moving inland over Sonora by the daytime Tuesday. This will provide a hint of diffluent flow and increased ascent over southwestern zones Tuesday afternoon along with steepening temperature lapse rates that might support a stray thunderstorm or two near the Gila. The flow aloft will take on more of a west southwesterly component with highest speeds of 35 to 50 kt at H7 being concentrated over northeastern NM. The surface low will also still be deepening over the southeastern corner of CO and a more widespread area along and east of the central mountain chain will be inundated with strong winds again Tuesday afternoon. A few, mostly orographically-driven, showers will also be possible once again over the northern mountains and a stray fast-moving light shower or two may try to fill in over the central zones as well Tuesday. The low will then pivot as an opening shortwave trough from Sonora into west TX Tuesday night into Wednesday morning. There will be minimal time between the departure of this system and what lies upstream, an immense and very anomalously cold core low (central H5 heights of 521 over the Great Basin early Wednesday). The large swath of very cold air aloft (widespread H5 temperatures of -35 to -37 C) will create a hefty baroclinic zone and intense pressure gradient that will bring a high-impact wind event to the forecast area Wednesday. Much of the coldest air aloft will just skim over the northern border with CO, but this will keep the strongest gradient aloft juxtaposed over the state with a regeneration of the surface low which looks to bottom out around 987-989 mb near the northeastern corner of NM. Winds at H7 of 50 to 80 kt look to overtake much of the state which will be an indicator for surface gust potential for many zones. While likely secondary to the high impact winds, there will be widespread showers across western and central NM as frontogenetical forcing races into the area, and a few thunderstorms will even be possible in northwestern zones where better instability is expected. Snow levels will rise above 7,500 ft or so Wednesday afternoon with a couple to a few (2 to 8) inches of fresh snow over western and central peaks. Westerly downsloping in the plains will keep dry and dusty conditions across the plains Wednesday. The next upstream low in this very progressive pattern will already be dropping toward northern CA and OR by Thursday, leaving a steady and strong stream of southwesterlies aloft feeding into NM. Expect widespread breezy to windy conditions, but compared to Wednesday, the wind speeds on Thursday will be notably lower. The strong southwesterlies will stay intact Friday into the weekend, preceding the low as it gradually makes its way into the American Southwest. Mostly dry conditions would be expected, but the stiff southwesterlies will leave the window of opportunity open for scant showers, mostly over northwestern zones Thursday through the end of the week. The low appears to finally come into by Sunday or Sunday night with more widespread and increased precipitation chances. && .AVIATION... (18Z TAFS) Issued at 923 AM MST Sun Feb 19 2023 VFR conditions prevail, but VFR cigs are forecast to gradually lower overnight into Monday morning as Pacific moisture streams into the area. By Monday morning, MVFR cigs are likely at KGUP and possible at KFMN, KABQ and KAEG. In addition, mountain obscurations are forecast to develop overnight and become more widespread by Monday morning. Otherwise, gusty west-southwest winds are forecast at KLVS and KTCC through the TAF period, with low level wind shear developing at KLVS overnight. && .FIRE WEATHER... Issued at 145 AM MST Sun Feb 19 2023 A prolonged period of elevated to critical fire weather from strong to extreme winds will exist through the forecast period. Elevated fire weather conditions will exist today given breezy to locally windy westerlies through the eastern plains today and Monday. High winds are forecast along and immediately east of the Sangre de Cristo Mountains tonight from erratic mountain wave activity. Meanwhile, an influx of subtropical moisture will bring potential for wetting precipitation showers to far southern portions of the forecast area today. Windy again across eastern NM Tuesday, turning southwesterly as MinRH remains the limiting factor. Strong to extreme winds arrive Wednesday nearly all areas. RFTI is showing critical fire weather likely across the eastern plains given the high wind potential despite MinRHs still >20%. Meanwhile, the main storm system responsible for this will bring valley rain and mountain snow to western and central NM, coupled with the high winds. Winds back down from their peaks by Thursday and Friday, not completely dying down however and turning more toward the south. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 48 21 50 26 / 5 0 0 5 Dulce........................... 45 18 46 20 / 20 5 0 20 Cuba............................ 46 26 47 24 / 30 10 5 10 Gallup.......................... 48 28 49 26 / 10 5 0 5 El Morro........................ 48 30 46 27 / 20 10 5 10 Grants.......................... 52 27 52 23 / 5 5 0 5 Quemado......................... 49 32 51 27 / 20 20 5 10 Magdalena....................... 49 35 55 32 / 10 20 5 5 Datil........................... 48 32 51 28 / 10 20 5 5 Reserve......................... 53 33 54 25 / 20 30 10 10 Glenwood........................ 57 41 58 34 / 30 30 10 10 Chama........................... 38 17 41 21 / 30 10 5 20 Los Alamos...................... 44 30 48 29 / 20 10 0 5 Pecos........................... 45 31 49 29 / 30 20 0 5 Cerro/Questa.................... 42 28 44 28 / 20 10 0 5 Red River....................... 37 21 38 22 / 30 10 0 10 Angel Fire...................... 36 23 40 26 / 30 10 0 10 Taos............................ 43 25 46 23 / 20 10 0 10 Mora............................ 47 32 49 29 / 20 10 0 10 Espanola........................ 51 29 54 28 / 10 10 0 5 Santa Fe........................ 43 31 48 29 / 30 20 0 5 Santa Fe Airport................ 46 30 51 27 / 20 20 0 5 Albuquerque Foothills........... 52 37 55 36 / 30 20 5 0 Albuquerque Heights............. 54 37 57 38 / 20 20 0 0 Albuquerque Valley.............. 57 36 60 30 / 10 20 0 0 Albuquerque West Mesa........... 55 35 57 31 / 10 20 0 0 Belen........................... 57 36 61 31 / 20 20 0 5 Bernalillo...................... 55 35 58 31 / 20 20 0 5 Bosque Farms.................... 58 36 60 29 / 10 20 0 0 Corrales........................ 56 36 58 31 / 20 20 0 0 Los Lunas....................... 57 37 60 29 / 10 20 0 0 Placitas........................ 50 35 53 32 / 30 20 5 5 Rio Rancho...................... 54 35 57 32 / 20 20 0 0 Socorro......................... 54 39 63 34 / 10 20 5 5 Sandia Park/Cedar Crest......... 45 33 49 32 / 30 30 5 5 Tijeras......................... 48 34 52 32 / 30 30 10 5 Edgewood........................ 49 33 52 29 / 30 20 5 5 Moriarty/Estancia............... 52 33 54 27 / 20 20 0 0 Clines Corners.................. 48 33 50 29 / 10 20 0 5 Mountainair..................... 50 35 53 31 / 20 30 5 5 Gran Quivira.................... 49 36 55 33 / 20 30 5 5 Carrizozo....................... 51 42 58 39 / 30 30 10 10 Ruidoso......................... 47 39 51 36 / 40 50 20 10 Capulin......................... 48 30 56 26 / 0 0 0 5 Raton........................... 51 29 58 23 / 0 0 0 5 Springer........................ 54 32 59 25 / 0 0 0 0 Las Vegas....................... 51 35 56 29 / 5 5 0 0 Clayton......................... 58 37 63 31 / 0 0 0 0 Roy............................. 56 37 60 32 / 0 0 0 0 Conchas......................... 64 44 68 37 / 0 0 0 0 Santa Rosa...................... 62 42 63 39 / 5 5 0 0 Tucumcari....................... 66 45 71 38 / 0 0 0 0 Clovis.......................... 62 43 67 39 / 5 5 0 0 Portales........................ 63 44 69 40 / 5 5 0 0 Fort Sumner..................... 65 44 67 39 / 5 5 0 0 Roswell......................... 64 47 74 42 / 10 10 0 0 Picacho......................... 59 43 64 42 / 10 10 0 0 Elk............................. 54 42 61 41 / 20 20 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... High Wind Warning from 6 PM this evening to 5 PM MST Monday for NMZ215. High Wind Warning from 6 PM this evening to 5 AM MST Monday for NMZ227-228. && SHORT TERM...24 LONG TERM....52 AVIATION...11
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 8:37 PM MST | High Wind Warning | ABQ | Colfax, Mora, Union | 8 hr |
| Feb 19, 2:19 AM MST | High Wind Warning | ABQ | Colfax, Mora, San Miguel, Union | 39 hr |
| Feb 19, 2:22 PM MST | Wind Advisory | ABQ | Chaves, Curry, De Baca, Guadalupe, Lincoln, Quay and 4 more | 27 hr |
Nearby
Wind Advisories in New Mexico, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.